# SDR ASOA201001240

- Difficulty date: August 18, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,811 hours, 14,683 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS MINOR CORROSION AROUND NUTPLATE ON ON INBD ROW OF CARGO FLOOR PANEL 281LLF.    DRILLED NEW FLOORBEAM IAW SRM 51-42-21 & 51-42-06. INSTALLED FLOORBEAM CAP  REF SRM 51-42-22.
